# SDR YENA20110729311

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 15,650 hours, 9,492 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL03377
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,822 hours, 7,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 599 HPN-MCO, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO CHS DUE TO ENG 2 LOW PRESS DISPLAYED ON EICAS.  VERIFIED "0" OIL PRESSURE ON PRESSURE PSI (INFLIGHT SHUTDOWN).  THE TECHNICIAN REMOVED AND REPLACED OIL PRESSURE TRANSMITTER IAW AMM 79-33-03.  PERFORMED HIGH POWER ENGINE RUN IAW AMM 72-00-00.  OIL PRESSURE NORMAL AND NO LEAKS NOTED.
